# SDR SWAA2021042966615

- Difficulty date: April 26, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N8572X
- Make and model: Boeing 737-8H4
- Aircraft serial: 64251
- Aircraft time: 9,448 hours, 4,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 1 ABC AND DEF FLOOR LUM PHOTO LIGHT NOT WORKING / R&R FLOOR PROXIMITY LIGHT PHOTOLUMINESCENT STRIPS AT ROWS 1 ABC AND 1 DEF; REF AMM TASK 33-51-15-400-802
